# SDR CALA2016121901118

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 57,774 hours, 20,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT OVERWING LIGHTS INOP INSIDE AND OUT REPLACED M1694 BATTERY CHARGER & BATTERY REF AMM 33-21-06. OPS CHECKED GOOD REF AMM 33-51-00
